On Locally Linearly Convex Domains

Authors

  • Yu. B. Zelinskii

Abstract

We construct a counterexample to the hypothesis on global linear convexity of locally linearly convex domains with everywhere smooth boundary. We refine the theorem on the topological classification of linearly convex domains with smooth boundary.

Published

25.02.2002

Issue

Section

Short communications

How to Cite

Zelinskii, Yu. B. “On Locally Linearly Convex Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 280-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4063.